# SDR SWIA971946

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 14,123 hours, 19,041 cycles
- Engine: Pwa PW118B
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATTITUDE DISPLAY MAP REOCCURRED ON 2ND ATTEMPT FOR SUN, CLIMBING THROUGH 18,000.  RETURNED TO SLC.  REMOVED AND REPLACED NR 2 INVERTER IAW 24-20-01, OPS CHECKS GOOD.  P/N ON:  PC251-1C, S/N:  7193, S/N OFF:  8893.
